Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Pus filled pimples on legs, chest, face, arms, groin, brown pus. On birth control. Treatment?

I just got a birth control shot about three months ago and, ever since I got it, I get huge pimples with puss/ fluid everywhere. My legs, chest , face, arms. Some are even scars. Right now I have one near my groin that is huge. I popped it and there was brown puss and blood that came out. But I can feel something under the skin thats bigger than a quarter. Should I be worried and get it checked out?
Asked On : Sun, 19 Aug 2012
Answers:  1 Views:  195
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Dec 2013
There can be mutiple possibilities of but it appears to be folliculitis. But the only precaution you must follow is not to touch, pinch pop or squeeze any of them other wise it can get infected and can cause complications. Meet a dermatologist a the earliest to get it diagnosed earliest.
Answered: Fri, 27 Sep 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor